Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surfaces whose first and second fundamental forms are the second and first respectively of another surface


Author: L. P. Eisenhart
Journal: Bull. Amer. Math. Soc. 7 (1901), 417-423
DOI: https://doi.org/10.1090/S0002-9904-1901-00824-5
MathSciNet review: 1557827
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00824-5

American Mathematical Society